My doc. says it is an intolerance, not a true allergy.....the rush that you feel is your body's histamine being released to fight the itchies and, while not a true allergy, could change and worsen over longer exposure to the drug. I remeber having Percocet after my tubes were tied and would vomit after every dose, but quite a few years went by before being put on it again and now I have the same response as you do....If I were to continue to take it my body would find another way to manifest it's dislike of the drug, so it's best just to avoid it altogether.
By the way, nice to meet you.
cervical fusion 2006
L4-5 surgery with cages, plates, and screws in 2005
MEDS: Fentanyl patch, Norco, Celexa, trazodone, and Flexeril
To handle yourself, use your head...to handle others, use your heart
I'm going to smile like nothing is wrong, act like everything is perfect, and pretend its not hurting me.